# SDR DHL9672106C

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 601
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND RIGHT WING RIB LOWER  ATTACHMENT CRACK AT WS 601 AT S8 AND S6.  STOP DRILLED CRACKS AND INSTALLED REPAIR PER SRM 57-10-5, STR 8 REPAIR 9 BY 5, STR 6 REPAIR 10 BY 5.
